# SDR AALA201711079017

- Difficulty date: November 6, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 41,134 hours, 29,731 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  ELEVATOR TOP SKIN HAS INDICATION OF WATER INGRESS 1" DIAMETER 23" FROM T/E, 31.5" FROM INBD END. REPAIRED ELEVATOR SKIN IAW SRM 55-21-11-300-004.
